Moderna COVID vaccine may cause side effects for those with facial fillers

According to the committee, several trial participants with fillers have already experienced the side effects. A California-based dermatologist said the reaction was immunological, ABC7 reported on Thursday.
— Read on nypost.com/2020/12/25/moderna-covid-vaccine-has-caused-side-effects-for-those-with-cosmetic-facial-fillers/

Published by lhvi340

In my blog you will find an assortment of thoughts, stories + news. Occasionally there's photos of events or Knitting projects etc I also do promotions/reviews of things I really like.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: